RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2016, Volume 28, Issue 2, Pages 1–33 (Mi aa1483)  

This article is cited in 3 scientific papers (total in 3 papers)

Research Papers

Subsequences of zeros for classes of entire functions of exponential type, allocated by restrictions on their growth

T. Yu. Bayguskarov, G. R. Talipova, B. N. Khabibullin

Bashkir State University, Faculty of Mathematics and Information Technologies, Ufa, Russia

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00024a


Full text: PDF file (403 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2017, 28:2, 127–151

Bibliographic databases:

Received: 22.03.2015

Citation: T. Yu. Bayguskarov, G. R. Talipova, B. N. Khabibullin, “Subsequences of zeros for classes of entire functions of exponential type, allocated by restrictions on their growth”, Algebra i Analiz, 28:2 (2016), 1–33; St. Petersburg Math. J., 28:2 (2017), 127–151

Citation in format AMSBIB
\Bibitem{BaiTalKha16}
\by T.~Yu.~Bayguskarov, G.~R.~Talipova, B.~N.~Khabibullin
\paper Subsequences of zeros for classes of entire functions of exponential type, allocated by restrictions on their growth
\jour Algebra i Analiz
\yr 2016
\vol 28
\issue 2
\pages 1--33
\mathnet{http://mi.mathnet.ru/aa1483}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3593001}
\elib{http://elibrary.ru/item.asp?id=26414175}
\transl
\jour St. Petersburg Math. J.
\yr 2017
\vol 28
\issue 2
\pages 127--151
\crossref{https://doi.org/10.1090/spmj/1442}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000395756900001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85013443450}


Linking options:
  • http://mi.mathnet.ru/eng/aa1483
  • http://mi.mathnet.ru/eng/aa/v28/i2/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. A. Baladai, B. N. Khabibullin, “From the integral estimates of functions to uniform and locally averaged”, Russian Math. (Iz. VUZ), 61:10 (2017), 11–20  mathnet  crossref  isi
    2. B. N. Khabibullin, A. V. Shmeleva, “Vymetanie mer i subgarmonicheskikh funktsii na sistemu luchei. I. Klassicheskii sluchai”, Algebra i analiz, 31:1 (2019), 156–210  mathnet
    3. B. N. Khabibullin, A. P. Rozit, E. B. Khabibullina, “Poryadkovye versii teoremy Khana—Banakha i ogibayuschie. II. Primeneniya v teorii funktsii”, Kompleksnyi analiz. Matematicheskaya fizika, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 162, VINITI RAN, M., 2019, 93–135  mathnet
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:214
    Full text:30
    References:27
    First page:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019